Advertisement

How can I lower my risk of side effects from Estraderm?

You can lower your risk of side effects from Estraderm by taking the following steps:
  • If you have not had a hysterectomy (removal of the uterus) talk to your doctor about taking a progestin in addition to using Estraderm.
  • Report any vaginal bleeding you experience to your doctor immediately.
  • Ask your doctor how often you should have breast exams and mammograms.
  • Talk to your doctor about ways you can lower your risk of heart attack, stroke and blood clots if you are overweight, smoke tobacco or have high blood pressure, high cholesterol or diabetes.
  • Stop wearing the Estraderm patch when it's no longer necessary.
  • Have regular checkups and reevaluate whether you still need this drug with your doctor at least every six months.

Continue Learning about Estrogen

What are the drawbacks of vaginal estrogen creams or suppositories?
Donna Hill Howes, RNDonna Hill Howes, RN
The amount of vaginal estrogen that enters the bloodstream is not enough to relieve hot flashes. Vag...
More Answers
How do estrogen levels during pregnancy affect headaches?
Dawn MarcusDawn Marcus
Estrogen levels rise dramatically during pregnancy and drop precipitously after delivery. Compar...
More Answers
Do older women need more estrogen to prevent gingivitis?
RealAgeRealAge
Studies indicate that older women who have insufficient amounts of estrogen have a  greater risk...
More Answers
How do conjugated estrogens for injection interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking dabrafenib, enzalutamide, ospemifene, or tizanidine, bazedoxifene and conjugated e...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.